MathSciNet Relay Station
MathSciNet bibliographic data
MR415325 46J10
Hag, Per Erratum to: "A generalization of the Hudin-Carleson theorem'' (Proc. Amer. Math. Soc. 43 (1974), 341–344). Proc. Amer. Math. Soc. 60 (1976), 377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement